# SDR 2011FA0000222

- Difficulty date: February 18, 2011
- Submitted: April 1, 2011
- Operation: General aviation
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Engine: Pwa PW4152
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: FE140
- Part serial: 125
- Condition: Out Of Position
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING O/H, MX PERFORMED ON THE SCREW JACK ASSY, FE140 SN 125, IDENTIFICATION OF THE WRONG POSITIONING OF THE RATCHET WHEEL (ITEM 3-620 OF CMM 27-44-13), ASSEMBLED ON THE OPPOSITE POSITION COMPARED TO THE SPEC MENTIONED ON THE CMM 27-44-13.  LETTER LT-S9-11-106 + TECH REPORT (RF-DSC-438/11 V00) THIS MISASSEMBLY LEADS TO AN INOPERATIVE NO-BACK OF THE SCREW JACK ASSY ON COMPRESSIVE LOAD DIRECTION ONLY.  THE PROBABLE CAUSE COULD BE A MISASSEMBLY OF THE RATCHET WHEEL DURING THE LAST REPAIR  OF THE SCREW JACK ASSY IN A REPAIR STATION THAT REMAINS UNDETERMINED. OPEN
